# SDR MASA2015090612366

- Difficulty date: September 6, 2015
- Submitted: September 6, 2015
- Operation: Air carrier
- Aircraft: N89308
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000422
- Aircraft time: 2,111 hours, 1,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STRIP AT GALLEY DOOR INOPERATIVE.  MAINTENANCE IN WORK.
